Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the ${\mathbf{R}}$-forms of certain algebraic varieties


Author: Stephen Kudla
Journal: Bull. Amer. Math. Soc. 81 (1975), 471-473
MSC (1970): Primary 14G05; Secondary 12A60, 22E40
DOI: https://doi.org/10.1090/S0002-9904-1975-13788-8
MathSciNet review: 0379505
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Eichler, Modular correspondences, Lecture notes, Tata Institute of Fundamental Research, Bombay, India.
  • 2. M. Kneser, Strong approximation, Algebraic groups and discontinuous subgroups, Proc. Sypos. Pure Math., Amer. Math. Soc., Providence, R. I., 1966, pp. 187-196. MR 35 #4225. MR 213361
  • 3. H. Shimizu, On zeta functions of quaternion algebras, Ann. of Math. (2) 81 (1965), 166-193. MR 30 #1998. MR 171771

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14G05, 12A60, 22E40

Retrieve articles in all journals with MSC (1970): 14G05, 12A60, 22E40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13788-8

American Mathematical Society